Solving some nonlinear equations by successive approximations
Albert K. Kalinde
International Journal of Mathematics and Mathematical Sciences, 2002, vol. 31, 1-6
Abstract:
The iterations scheme generated by an infinite sequence of operators satisfying some contractive conditions in a complete metric space is used to solve some integral equations of Hammerstein type.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/31/120323.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/31/120323.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:120323
DOI: 10.1155/S0161171202007883
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().